Please use this identifier to cite or link to this item:

Title: On invariants of almost symplectic connections
Authors: Albuquerque, Rui
Picken, Roger
Keywords: almost symplectic
linear connection
Issue Date: Dec-2015
Publisher: Springer
Citation: R. Albuquerque , R. Picken. On Invariants of Almost Symplectic Connections. Mathematical Physics, Analysis and Geometry, 2015, Vol. 18, Issue 1, paper 8.
Abstract: We study the irreducible decomposition under Sp(2n,R) of the space of torsion tensors of almost symplectic connections. Then a description of all symplectic quadratic invariants of torsion-like tensors is given. When applied to a manifold M with an almost symplectic structure, these instruments give preliminary insight for finding a preferred linear almost symplectic connection on M. We rediscover Ph. Tondeur’s Theorem on almost symplectic connections. Properties of torsion of the vectorial kind are deduced.
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
symplconnwithtorsion.pdf255.29 kBAdobe PDFView/Open
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois